Couldn't find what you looking for?

TRY OUR SEARCH!

I am currently on accutane and am having a tough time with chapped peeling face and redness caused by irritation. What would be the best type of lotion to use to rejuvinate my skin. Also, I have bad cuts on the ends of my mouth that just wont seem to go away. Any help anyone?

Loading...

Chapped peeling face and redness are signs of allergy. I don't know if this is caused by accutane or something else. Discontinue accutane for a while to see if this is the cause. Apply topical antibiotics to bad cuts on your mouth that won't heal. If the cuts still won't heal, you may be infected with antibiotic resistant bacteria or you may be diabetic. See a doctor to get yourself tested.
Reply

Loading...

can i use or get accutane from the doctors because i am suffering from red and chapped peeling skin i have sensitive skin so i have got to be carefull what is use on my face. because if i use anything perfumed it stings and burns .i am embarrassed to go out .do you have sensitive skin.
Reply

Loading...

I think you misunderstand- accutane is a treatment for acne and the side affects from taken accutane include dry and chapped skin.

I good think to use on chapped lips is fucidin H cream if you can get it from your doctor and QV skin lotion is very goood for dry skin, hope this helps xxxx
Reply

Loading...